RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 5, Pages 723–727 (Mi zvmmf10026)  

Numerical solution of matrix equations of the Stein type in the self-adjoint case

Yu. O. Vorontsov, Kh. D. Ikramov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119992, Russia

Abstract: The algorithms for solving the equations $X-AX^TB=C$ and $X-AX^*B=C$ proposed by the authors in earlier publications are now modified for the case where these equations can be regarded as self-adjoint ones. The economy in the computational time and work achieved through these modifications is illustrated by numerical results.

Key words: matrix equation, adjoint operator, self-adjointness, semilinear operator, numerical solution of matrix equations.

DOI: https://doi.org/10.7868/S0044466914050093

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:5, 745–749

Bibliographic databases:

UDC: 519.61
Received: 13.05.2013

Citation: Yu. O. Vorontsov, Kh. D. Ikramov, “Numerical solution of matrix equations of the Stein type in the self-adjoint case”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014), 723–727; Comput. Math. Math. Phys., 54:5 (2014), 745–749

Citation in format AMSBIB
\Bibitem{VorIkr14}
\by Yu.~O.~Vorontsov, Kh.~D.~Ikramov
\paper Numerical solution of matrix equations of the Stein type in the self-adjoint case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 5
\pages 723--727
\mathnet{http://mi.mathnet.ru/zvmmf10026}
\crossref{https://doi.org/10.7868/S0044466914050093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3211877}
\elib{http://elibrary.ru/item.asp?id=21418162}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 5
\pages 745--749
\crossref{https://doi.org/10.1134/S096554251405008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000336450500001}
\elib{http://elibrary.ru/item.asp?id=24048855}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84901640612}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10026
  • http://mi.mathnet.ru/eng/zvmmf/v54/i5/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:222
    Full text:45
    References:37
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020